Can i give a child tums?

For children between the ages of two and four no more than 2 tablets should be given and for children between the ages of 5-11 no more than 4 tablets should be given in a 24hour period. Do not use Tums for more than two weeks unless under the orders of a pediatrician.

What happens if you eat too many Tums? Digestive Tract Effects. Eating too many Tums may irritate your digestive tract, causing nausea, vomiting, stomach discomfort and loss of appetite. Constipation is quite common with Tums.

Can child overdose on Tums? Symptoms one may have after overdosing on Tums is nausea (with or without vomiting), loss of appetite, constipation, increased thirst (with or without dry mouth), and frequent urination. If an adult can overdose on Tums then it is certainly possible for an infant/child to as well.

Are Tums bad for You? PERSPECTIVES FROM THE WEB

While it is generally considered safe to give a dog TUMS, this medication is not an ideal treatment for a canine’s upset stomach. Even though a moderate dose of the active ingredient in TUMS is unlikely to cause any major negative effects in a dog, it is also unlikely to provide any relief due to the way that dogs digest food.

reference.com

Yes, tums are good for you, if you take 1 or 2 a day they are a good source of calcium. Also helps heartburn and an upset stomach, just do not overdose on it, take as its needed. Yes, tums are good for you, if you take 1 or 2 a day they are a good source of calcium.

answers.comCan I give Tums to my infants?Can I give Tums to my infants? Giving your baby Tums. If your baby is over 12 months old, you can give your baby tums in moderation. The tums will neutralize the acids from their stomach. Since tums come in large tablets, you can administer your baby a very small portion of the crashed tum powder dissolved in a teaspoon of water. Have your baby ‘eat’ from the teaspoon and swallow the solution.

What happens when you eat too many Tums?

What happens when you eat too many Tums? Eating too many Tums may irritate your digestive tract and may cause side effects of nausea and vomiting. Stomach discomfort may also contribute to a temporary loss of appetite. If you experience persistent vomiting or severe nausea, seek additional care from your physician.

Is too much TUMS a bad thing? Large amounts of calcium carbonate -containing antacids (for example, Tums) can affect the balances of calcium and acid in the body and damage the kidneys. Calcium-containing antacids also can stimulate acid secretion even though initially they neutralize acid.

Can you die from taking too many Tums? Too many Tums can irritate your digestive tract causing pain and discomfort . The irritation in the digestive tract can also cause nausea or vomiting . These stomach pains can also cause temporary loss of appetite . An overdose of calcium carbonate can have adverse effects on the digestive system.

Can taking too many TUMS be dangerous? Too many Tums can cause stomach discomfort and constipation. It may also be used as a source of calcium to help prevent weak bones, or osteoporosis. Consuming too many Tums may cause a number of side effects, some of which are potentially life-threatening.